Alert archive / Mississippi / Flash Flood Warnings in 2014
Flash Flood Warning 76, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Jun 28, 2014, 9:24 PM CDT for Tallahatchie County, Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2014, 9:24 PM CDT (02:24 UTC)
- Expired
- Jun 29, 2014, 12:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
County Tallahatchie County, MS
The radar
The Memphis radar (KNQA), 171 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 2.4 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 940 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 539 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 230 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
389
WGUS54 KMEG 290224
FFWMEG
MSC135-290530-
/O.NEW.KMEG.FF.W.0076.140629T0224Z-140629T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
924 PM CDT SAT JUN 28 2014
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
TALLAHATCHIE COUNTY IN NORTHWEST MISSISSIPPI...
* UNTIL 1230 AM CDT
* AT 924 PM CDT...DOPPLER RADAR ESTIMATES 1 TO 3 INCHES OF RAINFALL
HAS OCCURRED OVER THE PAST 2 HOURS. SHOWERS AND THUNDERSTORMS WILL
PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT 3 HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CHARLESTON...ENID...PAYNES...SUMNER...TUTWILER AND WEBB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3369 9030 3371 9031 3373 9032 3376 9030
3378 9018 3380 9019 3381 9045 3407 9045
3407 9014 3416 9012 3416 8993 3382 8993
3380 9013 3372 9014 3373 9024 3369 9028
$$1 follow-up statement
968
WGUS74 KMEG 290348
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1048 PM CDT SAT JUN 28 2014
MSC135-290359-
/O.CAN.KMEG.FF.W.0076.000000T0000Z-140629T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TALLAHATCHIE MS-
1048 PM CDT SAT JUN 28 2014
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR TALLAHATCHIE
COUNTY...
THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS
THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN CANCELLED.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3369 9030 3371 9031 3373 9032 3376 9030
3378 9018 3380 9019 3381 9045 3407 9045
3407 9014 3416 9012 3416 8993 3382 8993
3380 9013 3372 9014 3373 9024 3369 9028
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 28, 9:01 PM CDT, 23 minutes earlier.
Area forecast discussion, Jun 28, 9:01 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 901 PM CDT SAT JUN 28 2014 .UPDATE... THERE HAS BEEN AN OVERALL SLIGHT DECREASE IN INTENSITY OF THUNDERSTORMS RECENTLY WITH LOSS OF DAYTIME HEATING AND MOST LOCATIONS BECOMING RAIN COOLED. NEVERTHELESS...SATELLITE CONTINUES TO INDICATE PULSING OF SOME COOLING TOPS. A BROAD AND LARGE UPPER LEVEL TROUGH WILL CONTINUE TO PUSH INTO THE MIDSOUTH FROM THE WEST OVERNIGHT WITH EMBEDDED MINOR SHORT WAVES. THIS WILL RESULT IN A CONTINUATION OF SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS SPREADING EASTWARD ACROSS THE MIDSOUTH. THE 00Z LITTLE SOUNDING INDICATED A PRECIPITABLE WATER OF SLIGHTLY OVER 2 INCHES...THUS LOCALLY HEAVY RAINFALL REMAINS POSSIBLE. WILL CONTINUE TO MENTION THIS THREAT IN THE HAZARDOUS WEATHER OUTLOOK OVERNIGHT ALONG WITH THE POSSIBILITY OF STRONG GUSTY WINDS AND SMALL HAIL. RAIN HAS COOLED TEMPERATURES A LITTLE BELOW FORECAST MINIMUMS IN SOME LOCATIONS...BUT THESE READINGS SHOULD DROP ONLY SLIGHTLY OR HOLD STEADY THE REMAINDER OF TONIGHT. UPDATED ZONES AND GRIDS HAVE ALREADY BEEN SENT. JCL && .DISCUSSION... /ISSUED 317 PM CDT SAT JUN 28 2014/ WATER VAPOR SATELLITE/WSR-88D VAD WIND PROFILES CONTINUE TO INDICATE AN UPPER LEVEL LONGWAVE TROUGH AXIS OVER THE LOWER MISSISSIPPI VALLEY. ANOTHER SHORTWAVE TROUGH COMBINED WITH DAYTIME HEATING/CONVECTIVE TEMPERATURES BEING REACHED HAS RESULTED IN THE DEVELOPMENT OF ADDITIONAL SHOWERS AND THUNDERSTORMS ACROSS THE LOWER MISSISSIPPI VALLEY THIS AFTERNOON. AS OF 2 PM CDT...TEMPERATURES ARE IN THE 80S ACROSS MOST LOCATIONS. CONVECTIVE CHANCES FOR THE REMAINDER OF THIS WEEKEND INTO NEXT WEEK IS THE PRIMARY FORECAST CHALLENGE IN THIS AFTERNOON/S FORECAST ISSUANCE. A SHORTWAVE TROUGH EMBEDDED WITHIN THE LONGWAVE TROUGH AXIS WILL MOVE INTO THE MID SOUTH TONIGHT. AN 850 MB LOW LEVEL JET CURRENTLY LOCATED ACROSS PORTIONS OF THE SOUTHERN PLAINS AND WESTERN SECTIONS OF THE LOWER MISSISSIPPI VALLEY WILL GRADUALLY SHIFT EAST TONIGHT INTO ARKANSAS. THIS LOW LEVEL JET COMBINED WITH THE UPPER LEVEL TROUGH AXIS BEGINNING TO SHIFT EAST SHOULD ASSIST IN ADDITIONAL SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS THE REGION TONIGHT. THUS...HAVE GONE WITH CHANCE POPS TONIGHT WITH THE BEST RAIN CHANCES OCCURRING ACROSS PORTIONS OF NORTHEAST ARKANSAS. KEPT CHANCE POPS GOING ACROSS THE MID SOUTH FOR MONDAY AS THE UPPER LEVEL TROUGH AXIS WILL BE MOVING ACROSS THE AREA. SHORT TERM MODELS INDICATE AN UPPER LEVEL RIDGE LOCATED OVER THE SOUTHWEST UNITED STATES AND PORTIONS OF THE SOUTHERN PLAINS WILL SHIFT EAST INTO THE LOWER MISSISSIPPI VALLEY SUNDAY NIGHT INTO MONDAY. THIS IS ANTICIPATED TO BRING MAINLY RAIN FREE WEATHER TO THE MID SOUTH FOR MONDAY. HIGH TEMPERATURES ON SUNDAY WILL BE IN THE MIDDLE 80S TO APPROACHING 90 DEGREES. THE BUILDING RIDGE FOR EARLY NEXT WEEK WILL RESULT IN HIGHS IN THE LOWER TO PERHAPS MIDDLE 90S THROUGH AT LEAST NEXT TUESDAY. GFS/ECMWF LONG TERM MODELS INDICATE THE UPPER LEVEL RIDGE AXIS WILL BEGIN TO RETROGRADE LATE TUESDAY AS A BACK DOOR COLD FRONT DROPS SOUTH INTO THE LOWER MISSISSIPPI VALLEY. TODAY/S 12Z MODEL RUN IS SOMEWHAT LESS AGGRESSIVE WITH CLEARING OUT PRECIPITATION CHANCES AND SUBSEQUENTLY HELD ON TO SHOWER/THUNDERSTORM CHANCES THROUGH THURSDAY. SLIGHTLY COOLER TEMPERATURES ARE ANTICIPATED FOR THE REMAINDER OF THE WEEK. CJC && .AVIATION... 00Z TAFS PRIMARY SHORT TERM CONCERN REMAINS TSRA CHANCES. RADAR SHOWED ANOTHER TSRA CLUSTER TOWARD KUTA...LIFTING NORTHEAST. TS POTENTIAL AND INTENSITY SHOULD VERY SLOWLY WANE AND SHIFT EAST OF KMEM BETWEEN 03Z AND 08Z. PWB && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jun 28, 9:03 PM CDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 903 PM CDT SAT JUN 28 2014 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-291100- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 903 PM CDT SAT JUN 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT A FEW STRONG THUNDERSTORMS WILL REMAIN POSSIBLE OVERNIGHT. STRONG GUSTY WINDS...SMALL HAIL AND LOCALLY HEAVY RAINFALL MAY OCCUR. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FEW STRONG THUNDERSTORMS ARE POSSIBLE SUNDAY. STRONG GUSTY WINDS...SMALL HAIL AND LOCALLY HEAVY RAINFALL ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. JCL
In the hours before
Special weather statement, Jun 28, 6:41 PM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
641 PM CDT SAT JUN 28 2014
MSZ001-TNZ088-290015-
DE SOTO MS-SHELBY TN-
641 PM CDT SAT JUN 28 2014
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 715 PM CDT FOR...
DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
SOUTH CENTRAL SHELBY COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL AND WINDS TO 45 MPH
WAS LOCATED 5 MILES SOUTH OF HERNANDO AT 641 PM CDT...MOVING NORTH
AT 35 MPH.
PEOPLE IN DESOTO AND SHELBY COUNTIES...INCLUDING LOCATIONS NEAR
HERNANDO...HORN LAKE...OLIVE BRANCH AND SOUTHAVEN...SHOULD MONITOR
THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES HORN
LAKE...LAKE MCKELLAR AND ROBCO LAKE.
&&
LAT...LON 3510 9006 3504 8971 3477 8986 3477 8991
3474 8995 3478 9020
TIME...MOT...LOC 2341Z 200DEG 32KT 3480 9000Special weather statement, Jun 28, 7:03 PM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
703 PM CDT SAT JUN 28 2014
MSZ001-002-008-290030-
TATE MS-MARSHALL MS-DE SOTO MS-
703 PM CDT SAT JUN 28 2014
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 730 PM CDT FOR...
EAST CENTRAL DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
EASTERN TATE COUNTY IN NORTHWEST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL AND WINDS GUSTS OF 40
TO 50 MPH WAS LOCATED OVER BARR AT 703 PM CDT...MOVING NORTHEAST AT
40 MPH.
VERY HEAVY RAIN WILL OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN DESOTO...MARSHALL AND TATE COUNTIES SHOULD MONITOR THIS
STORM CLOSELY.
&&
LAT...LON 3455 8969 3455 8978 3461 8991 3495 8976
3487 8938
TIME...MOT...LOC 0003Z 210DEG 36KT 3466 8975Special weather statement, Jun 28, 7:18 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 718 PM CDT SAT JUN 28 2014 MSZ001-002-TNZ088-089-290045- MARSHALL MS-DE SOTO MS-SHELBY TN-FAYETTE TN- 718 PM CDT SAT JUN 28 2014 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 745 PM CDT FOR... NORTHEASTERN DESOTO COUNTY IN NORTHWEST MISSISSIPPI... NORTHWESTERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI... WESTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE... EASTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING WINDS TO 45 MPH WAS LOCATED 3 MILES SOUTHWEST OF COLLIERVILLE AT 719 PM CDT...MOVING NORTHEAST AT 40 MPH. VERY HEAVY RAIN WILL OCCUR WITH THIS THUNDERSTORM. PEOPLE IN DESOTO...FAYETTE...MARSHALL AND SHELBY COUNTIES...INCLUDING LOCATIONS NEAR COLLIERVILLE...CORDOVA...GERMANTOWN AND OLIVE BRANCH...SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3535 8972 3529 8940 3488 8969 3496 8989 TIME...MOT...LOC 0019Z 204DEG 35KT 3505 8971
Special weather statement, Jun 28, 7:49 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
749 PM CDT SAT JUN 28 2014
MSZ002-TNZ089-090-290115-
MARSHALL MS-FAYETTE TN-HARDEMAN TN-
749 PM CDT SAT JUN 28 2014
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 815 PM CDT FOR...
NORTH CENTRAL MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
WEST CENTRAL HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING WINDS TO 50 MPH WAS LOCATED 4 MILES
NORTH OF SLAYDEN AT 749 PM CDT...MOVING NORTHEAST AT 35 MPH.
VERY HEAVY RAIN WILL OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN FAYETTE...HARDEMAN AND MARSHALL COUNTIES SHOULD MONITOR
THIS STORM CLOSELY.
&&
LAT...LON 3499 8933 3499 8935 3497 8935 3491 8942
3503 8960 3531 8940 3519 8912
TIME...MOT...LOC 0049Z 220DEG 29KT 3503 8940Special weather statement, Jun 28, 8:38 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 838 PM CDT SAT JUN 28 2014 ARZ027-035-036-290215- CRITTENDEN AR-CROSS AR-POINSETT AR- 838 PM CDT SAT JUN 28 2014 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 915 PM CDT FOR... NORTHWESTERN CRITTENDEN COUNTY IN EASTERN ARKANSAS... EASTERN CROSS COUNTY IN EASTERN ARKANSAS... CENTRAL POINSETT COUNTY IN EASTERN ARKANSAS... A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS TO 45 MPH WAS LOCATED FROM 9 MILES WEST OF HARRISBURG TO 10 MILES SOUTHWEST OF PARKIN AT 838 PM CDT...MOVING NORTHEAST AT 30 MPH. PEOPLE IN CRITTENDEN...CROSS AND POINSETT COUNTIES...INCLUDING LOCATIONS NEAR EARLE...HARRISBURG AND PARKIN...SHOULD MONITOR THIS LINE OF STORMS CLOSELY. && LAT...LON 3571 9072 3526 9031 3514 9066 3554 9095 TIME...MOT...LOC 0138Z 237DEG 26KT 3556 9084 3517 9062
Special weather statement, Jun 28, 8:47 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
847 PM CDT SAT JUN 28 2014
MSZ011-012-020-290230-
TALLAHATCHIE MS-QUITMAN MS-PANOLA MS-
847 PM CDT SAT JUN 28 2014
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 930 PM CDT FOR...
SOUTHWESTERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
SOUTHERN QUITMAN COUNTY IN NORTHWEST MISSISSIPPI...
TALLAHATCHIE COUNTY IN NORTHWEST MISSISSIPPI...
A LINE OF STRONG THUNDERSTORMS PRODUCING DIME SIZE HAIL AND WINDS TO
45 MPH WAS LOCATED FROM LAMBERT TO 11 MILES SOUTHWEST OF WEBB AT 847
PM CDT...MOVING NORTHEAST AT 30 MPH.
VERY HEAVY RAIN WILL OCCUR WITH THESE THUNDERSTORMS.
PEOPLE IN PANOLA...QUITMAN AND TALLAHATCHIE COUNTIES...INCLUDING
LOCATIONS NEAR CHARLESTON...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3369 9030 3371 9031 3373 9032 3376 9030
3378 9018 3380 9019 3381 9046 3396 9046
3424 9035 3441 8996 3380 9006 3380 9013
3372 9014 3373 9024 3369 9028
TIME...MOT...LOC 0147Z 237DEG 25KT 3423 9023 3383 9043The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 7:03 PM CDT | Special Weather Statement | MEG | Marshall | 27 min |
| Jun 28, 7:08 PM CDT | Flash Flood Warning | MEG | Panola, Quitman, Tate | 3 hr |
| Jun 28, 8:47 PM CDT | Special Weather Statement | MEG | Quitman, Tallahatchie | 43 min |
| Jun 29, 12:55 AM CDT | Special Weather Statement | MEG | Tunica | 50 min |
| Jun 29, 2:32 AM CDT | Flash Flood Watch | MEG | Alcorn, Benton, Coahoma, DeSoto, Marshall, Prentiss and 4 more | 16 hr |
| Jun 29, 4:26 AM CDT | Flash Flood Warning | MEG | DeSoto, Tunica | 9 hr |
| Jun 29, 5:25 AM CDT | Flash Flood Warning | MEG | Marshall | 8 hr |
| Jun 29, 1:00 PM CDT | Areal Flood Warning | MEG | DeSoto, Marshall, Tunica | 6 hr |
Nearby
Flash Flood Warnings in Mississippi, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.